Some remarks on two quick estimators of location

Mudholkar, Govind S., Patel, Kartik R. . Journal of the Indian Statistical Association 1979. 17 :197-209

Locate this article in:

Bibtex

@article{CIS-33234,
  Author = {Mudholkar, Govind S. and Patel, Kartik R.},
  Title = {Some remarks on two quick estimators of location},
  Journal = {Journal of the Indian Statistical Association},
  Volume = {17},
  Year = {1979},
  Pages = {197--209},
  Keywords = {Studentization, Tukey's trimean, Gastwirth's estimator}
}

Similar articles